i went to the derm today. i saw a different doctor in the same office because mine was on vacation. He practually handed me the accutabe. well i do have a 10 year record. i am soooo happy and relieved. I start in 3 weeks. In the meantime to tide me over he gave me an antibiotic. forget the name when i go to walgreens i'll tell ya. Also he gave me durac and tazorac. i strongly suggest you ask your doctor for it, or get a second opinion. you are in agony over this and so was i. if you want to wait, i will let you know my progress. And another thing my acne is mild-moderate, with cysts on my chin and cheeks. just like yours.
Oh I'm so glad for you! How many mg/day is he going to put you on? Low dose or regular? That's great though, maybe now all your suffering will be coming to an end. You have to keep me updated on how you are doing.
As for me, I see my derm on Monday and I will mention it to her and see what she has to say. Last time she gave me this grim prognosis that hormonal acne just keeps getting worse for yrs. If she totally disregards accutane as an option I will get a second opinion. I am getting a funky looking scar below the right side of my lip and I'm scared of more scars. I refuse to live my life obsessed with this.
Oh also- I have been on tazorac for about 6 weeks. Let me know how it goes for you. It really took a few weeks to notice any difference for me, but I guess by that time you'll be on accutane. Good luck!
yes i will def. keep you informed. Yeah i will stop all topical meds when i get the accutane. but in the meantime it is something different. i have this huge cyst, just a big red ball on the top of my cheek bone. it kills. it keeps getting bigger, funny.. hopefully this all will be over in a couple of months. i am going to get a physical from a general practioner next thur. i am going to ask him about my hormome levels, and see if he will test them. I want to be on the correct bc pill. yasmin for now.
i just need to throw my 2 cents in so here i go,
just be aware of changing birth control pills while on accutane because i did that, and i think it caused me more problems flaring because of the hormone switch and my body's response. so, you might want to just stick with yasmin until treatment is over because your body is used to it now and switching might open up another can of worms that you don't need to deal with right now. sorry if that sounded rude, but i am just trying to give some friendly advice. if it were me, speaking from experience, i would just wait till it was over, then switch if your hormones are out of whack because trying to fix them at the same time was what i did and i am so screwed up right now still trying to deal with both problems.